# SDR CA981230032

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- Engine: Rroyce DART5342
- System (JASC): 7250 · Turbine Section
- Part: Lp Turbne
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 22,775 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CREW COMPLAINED OF LOW DRY TORQUE.  GROUND RUN CARRIED OUT AND ALL ENGINE PARAMETERS WERE GOOD WITH THE EXCEPTION OF LOW DRY TORQUE.  INSPECTION FOUND THE LP TURBINE AND LP STATOR DAMAGED BEYOND LIMITS.  THE ENGINE WAS REPLACED.   PART TC:  5,803.
